On maximum likelihood estimation for log-linear models with non-ignorable non-response

Clarke, PS; Smith, PWF; (2005) On maximum likelihood estimation for log-linear models with non-ignorable non-response. Statistics and Probability Letters, 73 (4). pp. 441-8. DOI: https://doi.org/10.1016/j.spl.2005.04.019

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.spl.2005.04.019

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar